Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 3, Pages 163-189

Nonexistence theorems for weak solutions of quasilinear elliptic equations

1Department of Mathematics, University of South Florida, Tampa, FL 33620-5700, USA
2416 Fourth Street, P.O. Box 8604, Ann Arbor, MI 48107-8604, USA

Received 14 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. G. Kartsatos and V. V. Kurta, “Nonexistence theorems for weak solutions of quasilinear elliptic equations,” Abstract and Applied Analysis, vol. 6, no. 3, pp. 163-189, 2001.